# SDR IPXA2024111240732

- Difficulty date: November 2, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N474UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28844
- Aircraft time: 23,216 hours, 15,710 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51721
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO INSTALL PANELS ON AFT CARGO BULKHEAD FOUND CORROSION LOCATED ON FLOOR BEAM, UPPER FLANGE LOWER FACE AT STA 1681.8, BETWEEN RBL12 AND RBL62. (015-14) ATA53. ACCOMPLISHED THE CATEGORY A REPAIR PER VT-SAA EA 757-5310-01-B0306 IR AND EO-92081-REQ1. R
